MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the abdominal aortic aneurysm.A 27/7/2/100 equalizer balloon catheter was advanced for dilatation.However, when dilatation was performed inside the graft, the balloon ruptured.The device was simply removed and completed with another of same device.No patient complications reported.

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9396571
Report Number2134265-2019-14746
Device Sequence Number19366240
Product Code MJN
UDI-Device Identifier08714729402381
UDI-Public08714729402381
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2020
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0023132578
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1